# SDR SWAA030846

- Difficulty date: April 11, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 49,520 hours, 46,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW FRAMES CRACKED AT RT WINDOWS NR 12 & 30.  REMOVED AND REPLACED WINDOW FRAMES PER SRM.
